# SDR DALA2021092405752

- Difficulty date: September 13, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 66,879 hours, 30,919 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3264 A CRACK WAS FOUND IN HOLE #3 OF THE CROSSBEAM SPLICE AT FR16 LHS. CORRECTIVE ACTION: DETAILED VISUAL INSPECTION. OK FOR CONTINUED SERVICE. CONTINUE ON MONITOR. (1946589)
